# SDR JIKA2021062901

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120
- Aircraft serial: 120179
- Aircraft time: 38,117 hours, 35,699 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 61423473275
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 10,000 FEET, WITHOUT WARNING THE NUMBER 2 ENGINE FAILED. FIRST OFFICER CALLED OUT "POWER LOSS" ON NUMBER 2, MEMORY ITEMS AND QRH WERE COMPLETED. ATC AND DISPATCH WAS ADVISED. KRIV WAS CHOSEN AS NEAREST SUITABLE AIRPORT, SINGLE ENGINE APPROACH AND LANDING COMPLETED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED RH ENGINE HMU. OPERATIONAL CHECK GOOD.
